# SDR 98ZZZX3390

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1006
- Part time: 61,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT EACH FASTENER HOLES CRACKED IN THE FUSELAGE SKIN AT STA 1006, STR 14L.  REPAIRED PER DALFORD AEROSPACE, L.P. XEA X2-53-214, REV 1 DATED 7-29-98 AND 737 SRM 53-30-3 FIGURE 42.
